Weight Gain And Depression After Stopping Chlorthalidone

4 Replies Updated



Conversation Starter

Grammy Says:
via mobile

I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about 10 pounds while lowering my calories by 50 a day. My period and blood pressure are staying great but I'm depressed and don't want to get fat again. I had been on 25 mg every other day for nearly six years. I then stopped taking it at once, not gradually. I wasn't told to do that, perhaps because I only took a pill every other day anyway.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That could be some rebound fluid retention, since this medication is a diuretic, according to FDA reports, it may take awhile for things to settle back out and return to normal. Stopping abruptly could also cause edema, and elevated heart rate.

How are you doing, now? Has there been any change? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      1  
2
Grammy Says:
via mobile

The weight isn't goiing away but not increasing. Had bloodwork done by cardiologist and family doc, both showed low protein. I had C-diff three times last year, both docs say eat more.protein, quit worrying about my weight. They say I had been dehydrated and I need this extra fluid. Am going to lower salt a little, drink lots of water and eat healthier diet with fewer carbs ands more proteins and healthy fats...been on extremely low fat amd low calorie diet too long.

REPLYSHAREREPORT
Was this helpful?      1  
3
Grammy Says:
via mobile

The weight isn't goiing away but not increasing. Had bloodwork done by cardiologist and family doc, both showed low protein. I had C-diff three times last year, both docs say eat more.protein, quit worrying about my weight. They say I had been dehydrated and I need this extra fluid. Am going to lower salt a little, drink lots of water and eat healthier diet with fewer carbs ands more proteins and healthy fats...been on extremely low fat amd low calorie diet too long.
Yes I am on fish oil, Vitamin D, calcium, armour thyroid, flaxseed oil, cranberry capsules. Feel well except tingling/pain in upper back. Thanks.

REPLYSHAREREPORT
Was this helpful?      0  
4
Alice Says:
via mobile

I stopped taking chlorthalidone will I gain weight

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight gain after stopping Trintellix
I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for... 3 replies
Regain weight after stopping Belviq
After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho... 1 reply
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
Taking chlorthalidone 10 hours after bystolic
I took bystolic 10 hours ago, but am having chest discomfort and my blood pressure numbers are going up. Can I take a ch... 1 reply
Leg pain and weight gain after 7 months on Xarelto
I still have leg pain every now and then with xarelto. I have also gain 13 lbs within 5 month period while exercising. H... 6 replies
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
Ibogaine for Depression and Pain Management
This thread is to discuss Ibogaine as a means to treat Depression and Pain Management, including, but not limited to, an... 34 replies
stopping synthroid and lose weight
i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the o... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA